# SDR AALA2020083199015

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 20,722 hours, 8,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Row 10
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING MOUNTED EMERGENCY EXIT LIGHT ABOVE ROW 10 BECAME DETACHED. SECURED ROW 10 EMERGENCY LIGHT ASSEMBLY.
